Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 2:30 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 45 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 2:30 PM CDT (19:30 UTC)
- Expired
- Jun 10, 2013, 3:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:37 PM CDT | TSTM WND DMG | 4 Ssw Brentwood, TN | FALLEN TREE ON A STRUCTURE IN THE GRASSLAND COMMUNITY |
| Jun 10, 2:37 PM CDT | HAIL 0.75 | 2 Ne Franklin, TN | PENNY HAIL REPORTED IN COOL SPRINGS |
| Jun 10, 2:40 PM CDT | HAIL 0.7 | Brentwood, TN | DIME SIZED HAIL REPORTED AT MOORES LANE IN BRENTWOOD |
| Jun 10, 2:42 PM CDT | TSTM WND DMG | Brentwood, TN | TREE BLOCKING ROADWAY ON SPLIT LOG ROAD AT SUNSET ROAD IN BRENTWOOD |
| Jun 10, 2:46 PM CDT | TSTM WND DMG | Antioch, TN | DOWNED TREES REPORTED IN ANTIOCH AROUND I-24 AND BLUE HOLE ROAD |
| Jun 10, 2:57 PM CDT | TSTM WND DMG | La Vergne, TN | TREE DOWN ON A GLASS COMPANY. HOMES IN SAME AREA WITH MINOR WIND DAMAGE AND SOME POWER LINES DOWN. |
| Jun 10, 3:00 PM CDT | TSTM WND DMG | 4 S Nolensville, TN | SEVERAL TREES AND POWERLINES DOWN ON SPANNTOWN ROAD IN TRIUNE |
| Jun 10, 3:13 PM CDT | HAIL 1 | 3 S Nolensville, TN | QUARTER SIZED HAIL REPORTED SOUTH OF NOLENSVILLE |
| Jun 10, 3:19 PM CDT | TSTM WND DMG | 4 W Murfreesboro, TN | MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST OF MURFREESBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
638 WUUS54 KOHX 101930 SVROHX TNC037-149-187-102015- /O.NEW.KOHX.SV.W.0076.130610T1930Z-130610T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT MON JUN 10 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 315 PM CDT * AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR FOREST HILLS...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... OAK HILL...BRENTWOOD...ANTIOCH...NOLENSVILLE...LA VERGNE AND SMYRNA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A STURDY BUILDING NOW. && LAT...LON 3610 8651 3583 8645 3595 8697 3613 8694 TIME...MOT...LOC 1930Z 277DEG 40KT 3603 8683 $$ TB12
4 follow-up statements
186
WWUS54 KOHX 101942
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
242 PM CDT MON JUN 10 2013
TNC037-149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
242 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...NORTHEASTERN WILLIAMSON AND NORTHWESTERN RUTHERFORD
COUNTIES UNTIL 315 PM CDT...
AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRENTWOOD...OR 9 MILES NORTHEAST OF FRANKLIN...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...ANTIOCH...SMYRNA...OAK HILL...NOLENSVILLE...LA VERGNE...
FOREST HILLS AND BRENTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3609 8651 3583 8645 3594 8693 3608 8684
3610 8651
TIME...MOT...LOC 1942Z 277DEG 40KT 3601 8667
$$
TB12595
WWUS54 KOHX 101951
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CDT MON JUN 10 2013
TNC037-149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
251 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...NORTHEASTERN WILLIAMSON AND NORTHWESTERN RUTHERFORD
COUNTIES UNTIL 315 PM CDT...
AT 246 PM CDT...A SEVERE THUNDERSTORM WAS DETECTED...WITH DAMAGING
WINDS IN EXCESS OF 60 MPH POSSIBLE. THIS STORM WAS LOCATED NEAR LA
VERGNE...OR 14 MILES EAST OF FRANKLIN...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...ANTIOCH...SMYRNA...OAK HILL...NOLENSVILLE...LA VERGNE...
FOREST HILLS AND BRENTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3609 8651 3583 8645 3594 8693 3608 8684
3610 8651
TIME...MOT...LOC 1950Z 277DEG 40KT 3600 8656
$$
TB12798 WWUS54 KOHX 101956 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 256 PM CDT MON JUN 10 2013 TNC037-149-187-102015- /O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/ RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN- 256 PM CDT MON JUN 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN DAVIDSON...EAST CENTRAL WILLIAMSON AND NORTHWESTERN RUTHERFORD COUNTIES UNTIL 315 PM CDT... AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA VERGNE...OR 13 MILES NORTHWEST OF MURFREESBORO...MOVING SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... ANTIOCH...SMYRNA...NOLENSVILLE AND LA VERGNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3583 8645 3592 8683 3607 8669 3610 8651 TIME...MOT...LOC 1956Z 277DEG 40KT 3599 8648 $$ TB12
248
WWUS54 KOHX 102006
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT MON JUN 10 2013
TNC037-102015-
/O.CAN.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
DAVIDSON TN-
306 PM CDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3583 8645 3589 8670 3589 8671 3598 8665
3598 8661 3599 8662 3601 8661 3606 8650
TIME...MOT...LOC 2005Z 277DEG 40KT 3597 8636
$$
TNC149-187-102015-
/O.CON.KOHX.SV.W.0076.000000T0000Z-130610T2015Z/
RUTHERFORD TN-WILLIAMSON TN-
306 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WILLIAMSON AND NORTHWESTERN RUTHERFORD COUNTIES UNTIL 315 PM CDT...
AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALTERHILL...OR 9 MILES NORTH OF MURFREESBORO...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
SMYRNA...NOLENSVILLE AND LA VERGNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3583 8645 3589 8670 3589 8671 3598 8665
3598 8661 3599 8662 3601 8661 3606 8650
TIME...MOT...LOC 2005Z 277DEG 40KT 3597 8636
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 10, 12:37 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUN 10 2013 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND VARIABLE TO CALM CONDITIONS OVERNIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/ UPDATE... UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE. OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS REACH AND SURPASS 80F. OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES. CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU. PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/ UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION.... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG. AVIATION... && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Jun 10, 1:08 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013
TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...
AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
3621 8719 3619 8717 3619 8715 3617 8715
3616 8717 3607 8717 3604 8719 3608 8772
SHAMBURGERSpecial weather statement, Jun 10, 1:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013
TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...
AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
3635 8682 3637 8685 3638 8685 3637 8687
3639 8690 3638 8692 3640 8730 3657 8728
SHAMBURGERSpecial weather statement, Jun 10, 1:40 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013
TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
3609 8704 3607 8704 3608 8743 3627 8742
SHAMBURGERSpecial weather statement, Jun 10, 1:52 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERSpecial weather statement, Jun 10, 2:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CDT MON JUN 10 2013 TNZ007-008-027-028-101945- DAVIDSON-ROBERTSON-SUMNER-WILSON- 217 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES... AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE... GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE... COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682 SHAMBURGER
Special weather statement, Jun 10, 2:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT MON JUN 10 2013 TNZ057-059-060-102015- HICKMAN-MAURY-WILLIAMSON- 230 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...MAURY AND WILLIAMSON COUNTIES... AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS...LEIPERS FORK... SPRING HILL AND THOMPSONS STATION. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3592 8673 3570 8678 3581 8729 3595 8726 AL
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.